# SDR GAIA01007B

- Difficulty date: January 29, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N6816
- Make and model: Boeing 727223
- Aircraft serial: 19491
- System (JASC): 2830 · Fuel Dump System
- Part: Dump Valve
- Part number: AV16B1659C
- Condition: Inoperative
- Location: Rt Dump Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 202 - BIL - RIGHT FUEL DUMP NOZZLE VALVE WOULD NOT OPEN TO DUMP.  AIRCRAFT MADE AN UNEVENTFUL RETURN TO BIL.  REMOVED AND REPLACED NR 4 FUEL DUMP VALVE IAW B727 MM 28-31-1.  AIRCRAFT RETURNED TO SERVICE.  (M)
